Rolf Jeltsch
Rolf Jeltsch
Professor for Mathematics, ETH Zurich
Verifierad e-postadress på math.ethz.ch
TitelCiteras avÅr
A higher-order boundary treatment for Cartesian-grid methods
H Forrer, R Jeltsch
Journal of Computational Physics 140 (2), 259-277, 1998
1241998
Stability of explicit time discretizations for solving initial value problems
R Jeltsch, O Nevanlinna
Numerische Mathematik 37 (1), 61-91, 1981
1051981
Generalized disks of contractivity for explicit and implicit Runge-Kutta methods
G Dahlquist
CM-P00069451, 1979
881979
Waveform relaxation with overlapping splittings
R Jeltsch, B Pohl
SIAM Journal on Scientific Computing 16 (1), 40-49, 1995
611995
Stability and accuracy of time discretizations for initial value problems
R Jeltsch, O Nevanlinna
Numerische Mathematik 40 (2), 245-296, 1982
541982
Stiff Stability and Its Relation to A_0-and A(0)-Stability
R Jeltsch
SIAM Journal on Numerical Analysis 13 (1), 8-17, 1976
441976
Multistep methods using higher derivatives and damping at infinity
R Jeltsch
Mathematics of Computation 31 (137), 124-138, 1977
291977
On curl-preserving finite volume discretizations for shallow water equations
R Jeltsch, M Torrilhon
BIT Numerical Mathematics 46 (1), 35-53, 2006
272006
Stability of quadrature rule methods for first kind Volterra integral equations
CJ Gladwin, R Jeltsch
BIT Numerical Mathematics 14 (2), 144-151, 1974
271974
Largest disk of stability of explicit Runge-Kutta methods
R Jeltsch, O Nevanlinna
BIT Numerical Mathematics 18 (4), 500-502, 1978
261978
Complete characterization of multistep methods with an interval of periodicity for solving 𝑦′′= 𝑓 (𝑥, 𝑦)
R Jeltsch
Mathematics of Computation 32 (144), 1108-1114, 1978
251978
Essentially optimal explicit Runge–Kutta methods with application to hyperbolic–parabolic equations
M Torrilhon, R Jeltsch
Numerische Mathematik 106 (2), 303-334, 2007
242007
Induced traffic: Review of the explanatory models
P Fröhlich
Arbeitsberichte Verkehrs-und Raumplanung 176, 2003
242003
Boundary treatment for a Cartesian grid method
H Forrer
Research Report/Seminar für Angewandte Mathematik 1996 (04), 1996
241996
Stability on the imaginary axis andA-stability of linear multistep methods
R Jeltsch
BIT Numerical Mathematics 18 (2), 170-174, 1978
241978
Note onA-stability of multistep multiderivative methods
R Jeltsch
BIT Numerical Mathematics 16 (1), 74-78, 1976
221976
Multidimensional schemes for nonlinear systems of hyperbolic conservation laws
M Fey, R Jeltsch, AT Morel
PITMAN RESEARCH NOTES IN MATHEMATICS SERIES, 19-35, 1996
201996
3D simulations of space charge effects in particle beams
A Adelmann
192002
Error estimators for the position of discontinuities in hyperbolic conservation laws with source terms which are solved using operator splitting
R Jeltsch, P Klingenstein
Computing and Visualization in Science 1 (4), 231-249, 1999
171999
The method of transport for nonlinear systems of hyperbolic conservation laws in several space dimensions
M Fey, R Jeltsch, J Maurer, AT Morel
Research report/Seminar für Angewandte Mathematik 1997 (12), 1997
171997
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20